# SDR P5CA9700506

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damage
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED PANEL AT 1650 4TH PANEL BEHIND ADF PANEL RT SIDE NR 194FR.  REPAIRED PANEL PER BOEING SRM 51-40-07.
